Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Cough started after colonoscopy, running nose, on z pack for air born infection

IS THE MEDICATION LOSARTAN CONSIDERED AN ACE INHIBITOR?? my friend has a cronic cough yhat started
four hours after a colonoscopy, his nose started running and he started coughing'. He said that the mask had a terrible smell, like feces . iam talking about the anesthesia mask. he was put on z pack for a possible airborn infection. his cough went away for a couple of months, then came back. Again he went back on Z pack and the same thing happened, the cough came back after about two months, Again he went on Z pack, and this time the dough came back after on week, Please answer. thanks lLynn Reynolds
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Pathologist and Microbiologist 's  Response
Hi ILynn!
welcome to HCM!
Losartan is an angiotensin II antagonist drug used mainly to treat high blood pressure alone or in combination with other medications . Losartan was the first angiotensin II antagonist to be marketed.Angiotensin II receptor antagonist such as losartan is recommended as first-line treatment in patients under the age of 55 who cannot tolerate an ACE inhibitor.
Azithromycin is an antibiotic that fights bacteria.Azithromycin is used to treat many different types of infections caused by bacteria, such as respiratory infections, skin infections, ear infections.Your friend seems to be having infective cough that responds to azithromycin and then comes up again.sputum culture and senstivity can be done to check the organism and appropriate antibiotic.
I hope this will help.Take care!
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor